# SDR WX0A071924

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 2560 · Emergency Equipment
- Part: Portable Light
- Part number: 1001191
- Part serial: 2830
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LT ENTRY WAY, PORTABLE EMERGENCY LIGHT INOPERATIVE.  R & R CABIN, LT ENTRY WAY PORTABLE EMERGENCY LIGHT, OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
